Please use this identifier to cite or link to this item:
Title: Some results in representable Banach spaces
Author: Canela Campos, Miguel Ángel
Keywords: Espais de Banach
Banach spaces
Issue Date: 1988
Publisher: Universitat Autònoma de Barcelona
Abstract: Some results are presented, concerning a class of Banach spaces introduced by G. Godefroy and M. Talagrand, the representable Banach spaces. The main aspects considered here are the stability in forming tensor products, and the topological properties of the weak* dual unitball.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1988, vol. 32, num. 1, p. 79-85
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
008704.pdf190.02 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.